# SDR YADA20160504001

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 34,958 hours, 62,155 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 1149800775
- Part serial: UC02
- Condition: Debonded
- Location: Zone 400
- Part time: 34,958 hours, 62,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

POST LANDING INSPECTION REVEALED THAT THE NR 1 ENG HAD A SEPARATION OF PN 114-980077-17 SKIN FROM THE PN 114-980077-5 BOND ASSEMBLY & WAS NO LONGER ATTACHED TO THE ACFT.  MX VERIFIED THAT ALL BOND ASSEMBLY FASTENERS WERE IN PLACE & THAT THE FAILURE WAS THE BOND BETWEEN THE SKIN & THE THICKER SUBSTRUCTURE.  ACFT WAS CONTACTED CONCERNING THE FAILURE OF THE BOND & PROVIDED AN APPROVED FIELD REPAIR FOR CORRECTING FAILED BONDS ON THIS ASSEMBLY.  A VISUAL INSPECTION ON THE FLEET DID NOT DISCLOSE IMMINENT FAILURE OF ADDITIONAL PANELS.  WE ARE ISSUING A FLEET CAMPAIGN TO PERFORM DETAILED INSPECTION & REPAIRS AS REQUIRED ON ALL AFFECTED PANELS IN THE FLEET IAW THE FACTORY PROVIDED SERVICE DOCUMENTATION FR-CO-00037.
